# SDR DALA2024050905040

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 93,329 hours, 16,970 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Detached
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SHIP 1812 RIGHT SPHERICAL BEARING PANEL DEPARTED THE A/C. CORRECTIVE ACTION: INSTALLED PANEL 196CR PER B767 AMM 53-52 . A/C OK FOR SVC. (5642434)
